# SDR WX0A2012122871467

- Difficulty date: December 28, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140001
- Part serial: 3944
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED, CARGO DETECTION SYSTEM AUDIBLE ALARM AND MASTER CAUTION/MASTER WARNING ANNUNCIATORS WHILE IN CLIMB COMPLETED.  QRH FOLLOWED.  NO SIGNS OF FIRE.  BOTH BOTTLES USED.  MX REMOVED AND REPLACED ALL 4 AFT PIT SMOKE DETECTORS, BOTTLES, VALVES, MANIFOLD, AND SMOKE DETECTORS AND CONTROL PANEL.  REPLACED CARGO DETECTION AND SUPPRESSION CONTROL PANEL.  PERFORMED FIRE SUPPRESSION SYSTEM ADJ/TEST.  NO DEFECTS NOTED.  REF CMM 26-22-00.  FOUND NO SIGNS OF HEAT STRESS, OUT FLOW VALVE AREA NO ABNORMALITIES NOTED.  AFT TAIL AREA , APU, W/W AREAS CHECKED & NO EXCESSIVE FLUIDS NOTED.  RAN PACKS & ANTICE SYSTEM NO LEAKS & SMOKEY ODORS NOTED.  PER M/M 21-00-00, M/M 29-10-00 M/M 36-10-00.
